Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Sazo the salpha, rheumatoid arthritis, side effects

I am taking sazo the salpha 1gm twice a day I am suffering from RA from last one year, what can be the long time side effects how can that be minimised?
Asked On : Thu, 15 Mar 2012
Answers:  1 Views:  454
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Internal Medicine Specialist 's  Response
Hi there,

Thanks for your query.

Long term side effects of Sazo are primarily damage of kidneys and liver and, in some patients, a lung disorder or hair loss. In males, it can reduce formation of sperms, which is reversed on stopping of sazo.

It is therefore mandatory that kidneys and liver function tests should be carried out once a month, to monitor damage, if any, to these organs.

There is no way, except for stopping it, or reducing the dose, can minimize the side effects. However, reducing the dose will aggravate the condition, necessitating addition of steroids, which have more serious side effects.

Dr. Rakesh Karanwal
Answered: Thu, 24 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor